# SDR UPS98227232

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ON REMOVAL OF MAIN CARGO DOOR, DEEP CORROSION FOUND ON HINGE SECTIONS OF FUSELAGE.  MAIN CARGO DOOR FUSELAGE ATTACH HINGE SECTIONS (6 OFF) REPLACED IAW DRAWING 65-25337.
